Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diagnosed PCOS, taking femilon, metaformin, diane. Feeling tired, tender breast, long period. Pregnancy chances?

hi, i m a 26 yr old.. i ve been married for 3 yrs.. i ve also been discovered of pcos for almost 8 yrs... i ve been on tab. femilon for almost 2 yrs.. now on metaformin and diane 35 for the past 8 months... in the past 3 days, i ve started feeling tired, giddy, bloated, frequently urinating, sense of smell has increased, tender breasts.. i am in 17th day of cycle.. i usually get my periods in 30 days.... is there any chance that i ve becum preg?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

As you are using metformin and femilon they will increase the chance of conception in PCOD pattients but untill and unless you miss your period you cannot expect anything.If you miss your period then you can have a home pregnancy test to confirm pregnancy.Thank you.
Answered: Sun, 21 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor